Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 80, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Oct 23, 2018, 5:30 PM EDT for Barnstable County, Plymouth County, Massachusetts. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2018, 5:30 PM EDT (21:30 UTC)
- Expired
- Oct 23, 2018, 6:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barnstable County, MA, Plymouth County, MA
The radar
The Boston radar (KBOX), 47 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
265
WUUS51 KBOX 232130
SVRBOX
MAC001-023-232200-
/O.NEW.KBOX.SV.W.0080.181023T2130Z-181023T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
530 PM EDT TUE OCT 23 2018
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
West central Barnstable County in southeastern Massachusetts...
Southeastern Plymouth County in southeastern Massachusetts...
* Until 600 PM EDT.
* At 529 PM EDT, a severe thunderstorm was located over Marion,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Plymouth, Marion, Wareham, Sandwich, Bourne and Mattapoisett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4167 7067 4171 7068 4172 7070 4167 7070
4165 7077 4170 7082 4189 7062 4173 7045
TIME...MOT...LOC 2129Z 230DEG 20KT 4169 7075
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
SipprellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 3:30 PM EDT, 2 hours earlier.
Area forecast discussion, Oct 23, 3:30 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Boston/Norton MA
330 PM EDT Tue Oct 23 2018
.SYNOPSIS...
Low pressure moving through New England will bring showers today,
especially to northern Massachusetts, before it heads offshore
tonight. Another surge of unseasonably chilly air moves into the
region Thursday and Friday. A significant coastal storm may impact
the region this weekend with heavy rainfall and strong coastal
winds, with some wet snow or mixed precipitation possible in the
interior.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
2 pm update...
Scattered showers with embedded heavier downpours erupting over
S/SE areas of CT and RI. Latest RAP mesoanalysis illustrating
steep low level lapse rates and elevated instability. Undergoing
forcing in association with lead shortwave energy to parent closed
low-mid level low, beneath the left front quadrant of the upper
level jet, deep moist plume being captured as illustrated per
precipitable waters in RAP mesoanalysis is easily lofted.
As alluded to earlier, convective indices exceeding thresholds,
especially with respect to total totals. Couple hundred J/kg CAPE.
Plenty of SW uni-directional shear with both the 0-6 km mean wind
and bulk shear SW parallel. Anywhere surface SE wind, can't rule
out some 0-1 km turning / helicity which requires watching. Also
can't rule out graupel given low freezing levels and ascent of
an unstable column per RAP model soundings through said freezing
layer.
Isolated thunder prevailing with heavy rain / gusty wind wording.
Mainly focused E of aforementioned low and potent shortwave in
regions of better instability and low level forcing.
Outcomes entirely possible along and N of the attendant warm front
beginning to show up around the N MA border parent to the surface
low to the sweeping vortmax sweeps through. Elevated convection
possible above the shallow surface inversion with the focus over
NE MA.
First batch of rain ongoing, should be through by the end of the
PM commute, possibly a second sweeping batch of showers into eve
along the sweeping cold front as the surface low ejects out over
the Gulf of ME.
Continued consensus of high-res model guidance with latest near-
term forecast.
Tonight...
Showers lifting out however lingering mainly over N/NE MA. The
surface low traversing through the region. Continued ascent
upon an inflow moist-axis. The warm front lifting N as the cold
front sweeps through, mechanisms that'll keep the shower
activity going but advect it more towards the N/NE. Winds
backing out of the NW becoming blustery beneath the continued
rotating vortmax and mid-level closed low / trof axis. Will see
the low deepen as it becomes more vertically stacked, the
cyclonic trowaling axis beginning to emerge out of the E,
pushing W into interior N New England. Lows mainly subsequent of
cold air advection, lean with consensus of forecast guidance
around the upper 30s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Wednesday...
Lingering showers over N/NE Massachusetts, especially the high
terrain, otherwise a chilly, raw day. Trowal axis and cyclonic
rearward ascent behind the closed mid-level low. Deformation
back across N New England, roughly SW-NE, associated lift with
the trowaling moist-axis. Otherwise blustery NW winds with cold
air advection allowing for steep lapse rates, mix-down of fast
winds to the surface. Gusts up around 35 mph will be possible.
Broken ceilings, prefer to actually lean towards the cooler side
of guidance with most areas seeing highs in the 40s, can't rule
out upper 30s for the high terrain if precipitation maintains a
long duration, subsequent lower column cooling.
Wednesday night...
Higher confidence of clearing out, winds diminishing. Consensus
of model forecast guidance has the mid-upper level disturbance
exiting resulting in prevailing subsidence. Drier air working in
rearward, cold air advection still continuing and lapse rates
remaining steep. However pressure gradient relaxing, winds should
diminish. Perhaps some lingering clouds and sprinkles along the
high terrain. With the winds still on the breezy side, will stray
from coldest forecast guidance. Still lean with lows well into
the 30s, high terrain in the 20s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights...
* Dry weather with below normal temps Thu/Fri
* Rain and coastal wind Sat with some mixed precip possible interior
* Unsettled with showers at times Sun/Mon
Thursday into Friday...
Blustery and colder weather continues as deep mid level trough
east of New England slowly moves north. Diminishing wind by Fri
as high pressure builds over New England. Dry weather through
this period with below normal temperatures.
Saturday through Tuesday...
Still watching the possibility for a potent storm to bring a
decent amount of rainfall to southern New England. Still have
several days to work out the details. Depending upon the track
and timing, there sis still the possibility for some wet snow
and/or sleet. This would be mainly across the higher terrain of
interior southern New England. Strongest winds still appear to
be Saturday afternoon into Saturday evening.
Astronomical tides are a bit elevated this weekend. So, some
minor coastal flood issues would be possible.
Lots of spread with respect to low position Sunday into early
next week. Unsettled weather remains possible with multiple
shortwaves moving through our region.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...High confidence.
Rest of today...
RA becoming widespread, lifting NE. Embedded +RA, possible TSRA.
Can't rule out associated gusty SW winds, upwards around 30 kt.
Low-end VFR / MVFR, lower with RA. S winds mainly along and S of
PSF-BOS, N winds otherwise. Higher confidence RA mainly N/E of
PSF-IJD-BID and associated lower conditions.
Tonight...
Winds reverting NW, becoming blustery. Associated -RA chances
that lingering mainly N of PSF-GHG. With RA, low-end VFR / MVFR
lingers. Gusts with NW winds up around 20 kts, highest over the
high terrain.
Wednesday...
Continued blustery NW winds, increasing gusts through the day up
as high as around 30 to 35 kts. RA continued to linger N/NE of
PSF-GHG, mainly over NE MA and points N/E. BKN CIGs mostly,
low-end VFR / MVFR, especially lower for high terrain.
Wednesday night...
Blustery NW winds diminishing as do CIGs. SCT low-end VFR / MVFR
more likely for high terrain with the possibility of a sprinkle.
KBOS Terminal...
Most RA activity around 18-20z, watching closely for +RA and SW
wind gust threat along with the possibility of graupel / small
hail. TEMPO for lower conditions. Monitoring for VCTS in the
first 6-hours. Lower conditions and showery weather likely to
linger all the way through much of Wednesday.
KBDL Terminal...
Mainly VCSH with SW winds today, low-end VFR CIGs with some MVFR
CIGs. Bigger story starting tonight going into Wednesday will be
the blustery NW winds, up around 30 kts possible during Wednesday.
Outlook /Thursday through Sunday/...
Thursday through Friday: VFR. Breezy.
Friday Night: Mainly VFR, with local IFR possible. Windy with
local gusts to 30 kt. Chance FZRA, slight chance RA.
Saturday: Mainly MVFR, with local VFR possible. Strong winds
with local gusts to 40 kt. Chance RA, FZRA likely.
Saturday Night: MVFR. Windy with gusts to 35 kt. Chance RA.
Sunday: Windy with gusts to 35 kt. Chance RA, slight chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/... High confidence.
Increasing S/SE winds today and building seas as warm front lifts
into CT, RI, and SE MA. Small Craft Advisories posted for all but
Boston Harbor and Narragansett Bay into tonight, before winds and
seas subside briefly. Low pressure heads to Gulf of Maine tonight,
followed by high pressure Wednesday. Winds shift to W/NW tonight and
increase on Wednesday, with 25-30kt gusts expected on all
waters.
Outlook /Thursday through Sunday/...
Thursday through Thursday Night: Low risk for Small Craft
Advisory winds with gusts up to 25 kt. Local rough seas.
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Chance of rain.
Saturday: Moderate risk for gale force winds with gusts up to
40 kt. Areas of rough seas. Rain likely.
Saturday Night: Moderate risk for gale force winds with gusts
up to 40 kt. Rough seas up to 17 ft. Chance of rain.
Sunday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 17 ft. Chance of rain, chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM Wednesday to 8 AM EDT Thursday
for ANZ230-232>234.
Small Craft Advisory from 8 AM Wednesday to 8 AM EDT Thursday
for ANZ231-251.
Small Craft Advisory from 11 AM Wednesday to 5 AM EDT Thursday
for ANZ236.
Small Craft Advisory from 2 AM Wednesday to 8 AM EDT Thursday
for ANZ235-237-250-254.
Small Craft Advisory until 8 AM EDT Thursday for ANZ255-256.
&&
SYNOPSIS...Belk/Sipprell
NEAR TERM...Sipprell
SHORT TERM...Sipprell
LONG TERM...Belk
AVIATION...Belk/Sipprell
MARINE...Belk/SipprellHazardous weather outlook, Oct 23, 3:42 AM EDT, 13 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 342 AM EDT Tue Oct 23 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-240745- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 342 AM EDT Tue Oct 23 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A significant coastal storm may bring strong winds along the coast on Saturday, with some mixed precipitation possible in the interior. In addition, there is a low risk of splashover this weekend along the east coast of Massachusetts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-240745- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 342 AM EDT Tue Oct 23 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Oct 23, 4:47 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
447 PM EDT TUE OCT 23 2018
MAZ022-232130-
Barnstable MA-
447 PM EDT TUE OCT 23 2018
...STRONG THUNDERSTORM...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
Provincetown, moving northeast at 25 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Provincetown and Truro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4204 7014 4202 7020 4206 7026 4209 7024
4210 7019 4209 7014 4208 7014 4208 7021
4207 7024 4203 7020 4206 7018 4207 7014
4206 7012
TIME...MOT...LOC 2047Z 218DEG 21KT 4201 7025
BWSpecial weather statement, Oct 23, 4:49 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
449 PM EDT TUE OCT 23 2018
MAZ022-232115-
Barnstable MA-
449 PM EDT TUE OCT 23 2018
...STRONG THUNDERSTORM...
At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Provincetown, moving northeast at 25 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Provincetown and Truro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4204 7014 4204 7015 4202 7020 4206 7026
4209 7024 4210 7019 4209 7014 4207 7014
4206 7012
TIME...MOT...LOC 2049Z 218DEG 21KT 4202 7024
BWSpecial weather statement, Oct 23, 5:04 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
504 PM EDT TUE OCT 23 2018
MAZ018>022-232130-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Western Plymouth MA-Barnstable MA-
504 PM EDT TUE OCT 23 2018
...STRONG THUNDERSTORMS SWEEPING ACROSS COASTAL BRISTOL AND
PLYMOUTH COUNTIES IN MASSACHUSETTS...
At 503 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dartmouth, moving northeast at 30 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
New Bedford, Plymouth, Dartmouth, Marion, Middleborough, Wareham,
Bourne, Fairhaven, Westport, Carver, Acushnet, Mattapoisett and
Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4164 7109 4189 7071 4177 7060 4169 7069
4171 7068 4172 7070 4166 7070 4163 7078
4158 7081 4157 7087 4159 7088 4157 7093
4153 7091 4151 7097
TIME...MOT...LOC 2103Z 235DEG 25KT 4161 7095
SipprellSpecial weather statement, Oct 23, 5:15 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
515 PM EDT TUE OCT 23 2018
MAZ004>006-026-232200-
Northwest Middlesex County MA-Central Middlesex County MA-
Western Essex MA-Northern Worcester MA-
515 PM EDT TUE OCT 23 2018
...LINE OF STRONG THUNDERSTORMS SWEEPING ACROSS NORTHEASTERN
MASSACHUSETTS...
At 515 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mason to near Shirley to Lancaster.
Movement was northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will accompany these
storms.
Locations impacted include...
Lowell, Nashua, Lawrence, Haverhill, Methuen, Leominster, Fitchburg,
Billerica, Chelmsford, Andover, Dracut, Tewksbury, North Andover,
Wilmington, Westford, Acton, Pepperell, Tyngsborough, Groton and
Lunenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4281 7107 4262 7110 4243 7175 4258 7174
4271 7186 4270 7129 4274 7124 4274 7118
4279 7118 4281 7116 4282 7113
TIME...MOT...LOC 2115Z 241DEG 21KT 4271 7175 4262 7166 4250 7167
SipprellSpecial weather statement, Oct 23, 5:20 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 520 PM EDT TUE OCT 23 2018 CTZ004-MAZ012-RIZ001-232200- Windham CT-Southern Worcester MA-Northwest Providence RI- 520 PM EDT TUE OCT 23 2018 ...STRONG THUNDERSTORM OVER SOUTHERN WORCESTER COUNTY... At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over Dudley, or 16 miles south of Worcester, moving east at 20 mph. Nickel size hail and winds in excess of 30 mph will accompany this storm. There have been reports with this storm of pea to nickel size hail. Locations impacted include... Milford, Webster, Burrillville, Northbridge, Oxford, Uxbridge, North Smithfield, Dudley, Thompson, Sutton, Douglas, Upton, Hopedale, Mendon and Millville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4200 7195 4209 7193 4216 7152 4199 7159 TIME...MOT...LOC 2119Z 264DEG 18KT 4204 7190 Sipprell
Local storm report, Oct 23, 5:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
521 PM EDT TUE OCT 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL HUBBARDSTON 42.48N 72.02W
10/23/2018 M0.75 INCH WORCESTER MA AMATEUR RADIO
0443 PM HAIL UNION 41.99N 72.16W
10/23/2018 M0.80 INCH TOLLAND CT BROADCAST MEDIA
&&
EVENT NUMBER BOX1804841
EVENT NUMBER BOX1804842
WSThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 2:04 PM EDT | Small Craft Advisory | BOX | 61 hr | |
| Oct 23, 2:46 PM EDT | Special Weather Statement | BOX | Bristol | 44 min |
| Oct 23, 2:53 PM EDT | Special Marine Warning | BOX | 52 min | |
| Oct 23, 3:01 PM EDT | Special Weather Statement | BOX | Plymouth | 29 min |
| Oct 23, 3:18 PM EDT | Special Weather Statement | BOX | Barnstable | 27 min |
| Oct 23, 3:20 PM EDT | Special Weather Statement | BOX | Hampden | 25 min |
| Oct 23, 3:23 PM EDT | Special Weather Statement | BOX | Franklin, Hampshire | 52 min |
| Oct 23, 3:32 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 28 min |
| Oct 23, 3:34 PM EDT | Tornado Warning | BOX | Bristol, Norfolk | 26 min |
| Oct 23, 3:46 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 29 min |
| Oct 23, 3:53 PM EDT | Special Weather Statement | BOX | Worcester | 52 min |
| Oct 23, 3:57 PM EDT | Special Weather Statement | BOX | Worcester | 33 min |
| Oct 23, 3:59 PM EDT | Tornado Warning | BOX | Bristol, Norfolk, Plymouth | 31 min |
| Oct 23, 4:23 PM EDT | Special Weather Statement | BOX | Worcester | 52 min |
| Oct 23, 4:24 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 23 min |
| Oct 23, 4:27 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 33 min |
| Oct 23, 4:45 PM EDT | Special Weather Statement | BOX | Worcester | 30 min |
| Oct 23, 4:47 PM EDT | Special Weather Statement | BOX | Barnstable | 43 min |
| Oct 23, 4:49 PM EDT | Special Weather Statement | BOX | Barnstable | 26 min |
| Oct 23, 5:04 PM EDT | Special Weather Statement | BOX | Bristol | 26 min |
| Oct 23, 5:15 PM EDT | Special Weather Statement | BOX | Middlesex | 45 min |
| Oct 23, 5:28 PM EDT | Special Marine Warning | BOX | 32 min | |
| Oct 23, 5:42 PM EDT | Special Marine Warning | BOX | 48 min | |
| Oct 23, 5:44 PM EDT | Special Marine Warning | BOX | 46 min | |
| Oct 23, 5:46 PM EDT | Special Weather Statement | BOX | Middlesex | 29 min |
| Oct 23, 5:51 PM EDT | Special Marine Warning | BOX | 39 min | |
| Oct 23, 6:22 PM EDT | Special Marine Warning | BOX | 38 min | |
| Oct 23, 6:28 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 47 min |
| Oct 23, 6:44 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 31 min |
| Oct 23, 6:53 PM EDT | Special Marine Warning | BOX | 22 min | |
| Oct 23, 7:14 PM EDT | Special Marine Warning | BOX | 61 min | |
| Oct 23, 7:15 PM EDT | Special Marine Warning | BOX | 30 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.